Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Numerical integration constants


Author: Herbert Fishman
Journal: Math. Comp. 11 (1957), 1-9
MSC: Primary 65.3X
MathSciNet review: 0086391
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.3X

Retrieve articles in all journals with MSC: 65.3X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1957-0086391-5
Article copyright: © Copyright 1957 American Mathematical Society